Jump to content
CrazyBoards.org

Feeling very tired on Prozac 20


Recommended Posts

Hi.  I am in the process of tapering off Effexor and recently upped my Prozac from 10 to 20. I am taking it at night because it makes me very tired. But I am finally sleeping. The problem is I feel very tired during the day. Does anyone know if this will go away with time. I have started a new job and need to be productive.  I am down to 75 of Effexor and will be down to 37.5 in another week and then off entirely.

  • Like 1
Link to comment
Share on other sites

Oh man, i know what you are dealing with.. i was on 20mg of Prozac and increased it to 30.. and i couldn't function on how tired i was.. so i lowered it.. i am on 10mg right now, still tired but not as much. it takes some time to get adjusted to it. good luck! :) and hang in there!

  • Like 1
Link to comment
Share on other sites

  • 4 weeks later...
On 11/4/2015, 12:51:15, Amethyst674 said:

Hi.  I am in the process of tapering off Effexor and recently upped my Prozac from 10 to 20. I am taking it at night because it makes me very tired. But I am finally sleeping. The problem is I feel very tired during the day. Does anyone know if this will go away with time. I have started a new job and need to be productive.  I am down to 75 of Effexor and will be down to 37.5 in another week and then off entirely.

How are you doing?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...